| Catalog Number |
381811 |
| Medical Device Problem Codes |
Retraction Problem (1536); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Pt was receiving 2nd iv access attempt due to initial unsuccessful attempt.Iv access using 24 gauge insyte autoguard 0.75 was attempted.During attempt ss had flash and was attempting to thread cannula.Ss was unable to thread cannula.Ss states that they hit flash immediately with 0 readjustment of needle required.After being unable to thread, a bump was noted to iv site.Needle was not retracted and cannula was removed with needle in place.Ss noted that needle had punctured top 1/4 of cannula.Canula was removed intact.(b)(6) 2025: there were no adverse events.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381811 and lot number 5191878.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No new information.